• Users Online: 103
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 5  |  Issue : 3  |  Page : 53-54

Challenges in managing amlodipine toxicity associated with pancreatitis


1 Department of Adult Cardiac Surgery Intensive Care, Prince Sultan Cardiac Center, Riyadh, Saudi Arabia
2 Department of Adult Cardiac Surgery Intensive Care, Prince Sultan Cardiac Center, Riyadh, Saudi Arabia; Department of Intensive Care, Cairo University, Cairo, Egypt
3 Department of Adult Cardiac Surgery, Prince Sultan Cardiac Center, Riyadh, KSA; Department of Cardiothoracic Surgery, Tanta University, Tanta, Egypt

Correspondence Address:
Amr A Arafat
Department of Adult Cardiac Surgery, Prince Sultan Cardiac Center, Building 6, Makkah Al Mukarramah Branch Road, As Sulimaniyah, Riyadh 12233

Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/sccj.sccj_14_21

Rights and Permissions

Amlodipine toxicity is underrecognized cause of refractory shock. Management of this condition is very challenging. Lipid infusion can be used for the management of this condition as a last resort. Very few cases of drug-induced pancreatitis were reported after Ca-channel blockers overdose. We reported a case of amlodipine toxicity with drug-induced pancreatitis, which was managed with repeated bolus doses of lipid infusion.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed678    
    Printed40    
    Emailed0    
    PDF Downloaded76    
    Comments [Add]    

Recommend this journal